Select to order medicines [Delhi/NCR /Bangalore /Chennai /Bhubaneswar /Hyderabad/Pune & Mumbai region.]

Pyremol (500Mg)

(10 Tablets in a Strip)
Rs 7.91   per Strip Now Rs 7.91 YOU SAVE 0.0 %
10 Tablet  (1 Strip) Enter Pincode

Composition

SALTS:    Paracetamol (500 mg)

Salt Information

Paracetamol

Pregnancy: B Lactation: L3 Lab: NA Food: NA

Typical usage: Ear pain, fever, headache, malaise, migraine, mild to moderate pain, pain, post-vaccine reaction, short-bowel syndrome.

Side Effects: Bronchospasm, blood dyscrasias, centribular necrosis, liver damage, hypoglycemic coma, hepatic necrosis, liver failure, skin rashes, GI adverse effects.

Drug Interaction: Paracetamol is known to interact with other drugs like alcohol, ascorbic acid, azilisartan medoxomil, busulphan, carbamazepine, chloramphenicol, cimetidine (HCl), diflunisal, interferon alpha, isoniazid, itopride (HCl), metoclopramide (HCl). Always consult your physician for the change of dose regimen or an alternative drug of choice that may strictly be required.

Mechanism Of Action: Paracetamol is thought to act primarily in the CNS, increasing the pain threshold by inhibiting both isoforms of cyclooxygenase, COX-1, COX-2, and COX-3 enzymes involved in prostaglandin (PG) synthesis. Paracetamol indirectly blocks COX, and that this blockade is ineffective in the presence of peroxides. paracetamol is effective in the central nervous system and in endothelial cells but not in platelets and immune cells which have high levels of peroxides. The antipyretic properties of paracetamol are likely due to direct effects on the heat-regulating centres of the hypothalamus resulting in peripheral vasodilation, sweating and hence heat dissipation.

Substitutes

Showing 5 of 157
Parazine (500 Mg)
(1000 Tablets in a Pack)
Albert David Limited
MRP Rs. 153.68
Rs. 0.15/Tablet
81.0%
Patmin (500 Mg)
(10 Tablets in a Strip)
Raptakos Brett & Co. Ltd
MRP Rs. 2.0
Rs. 0.2/Tablet
75.0%
Paracetamol Oval (500Mg)
(500 Tablets in a Pack)
MAKERS LABORATORIES LTD
MRP Rs. 120.0
Rs. 0.24/Tablet
70.0%
Dagmol (500 Mg)
(25 Tablets in a Strip)
Dagon Pharmaceuticals Pvt. Ltd
MRP Rs. 7.37
Rs. 0.29/Tablet
63.0%
Regamol (500 Mg)
(10 Tablets in a Strip)
Bal Pharma Limited
MRP Rs. 3.0
Rs. 0.3/Tablet
62.0%
Showing 5 of 157